Show simple item record

dc.contributor.authorZhou, Hui-Ling ( )
dc.contributor.authorYu, Zhixian ( Orcid Icon 0000-0002-2249-2929 )
dc.date.accessioned2022-04-11T13:15:48Z
dc.date.available2022-04-11T13:15:48Z
dc.date.issued2017-04-11
dc.identifier.citationZhou, H. L., & Yu, Z. (2017). Uniqueness of traveling wave solutions for non-monotone cellular neural networks with distributed delays. Electronic Journal of Differential Equations, 2017(102), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15634
dc.description.abstractIn this article, we study the uniqueness of traveling wave solutions for non-monotone cellular neural networks with distributed delays. First we establish a priori asymptotic behavior of the traveling wave solutions at infinity. Then, based on Ikehara's theorem, we prove the uniqueness of the solution ψ(n - ct) with c ≤ c*, where c* < 0 is the critical wave speed.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectCellular neural networken_US
dc.subjectUniquenessen_US
dc.subjectNon-monotoneen_US
dc.subjectAsymptotic behavioren_US
dc.subjectDistributed delaysen_US
dc.titleUniqueness of traveling wave solutions for non-monotone cellular neural networks with distributed delaysen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record